首页    期刊浏览 2024年11月06日 星期三
登录注册

文章基本信息

  • 标题:A General Stabilization Bound for Influence Propagation in Graphs
  • 本地全文:下载
  • 作者:P{'a}l Andr{'a}s Papp ; Roger Wattenhofer
  • 期刊名称:LIPIcs : Leibniz International Proceedings in Informatics
  • 电子版ISSN:1868-8969
  • 出版年度:2020
  • 卷号:168
  • 页码:90:1-90:15
  • DOI:10.4230/LIPIcs.ICALP.2020.90
  • 出版社:Schloss Dagstuhl -- Leibniz-Zentrum fuer Informatik
  • 摘要:We study the stabilization time of a wide class of processes on graphs, in which each node can only switch its state if it is motivated to do so by at least a (1+λ)/2 fraction of its neighbors, for some 0 < λ < 1. Two examples of such processes are well-studied dynamically changing colorings in graphs: in majority processes, nodes switch to the most frequent color in their neighborhood, while in minority processes, nodes switch to the least frequent color in their neighborhood. We describe a non-elementary function f(λ), and we show that in the sequential model, the worst-case stabilization time of these processes can completely be characterized by f(λ). More precisely, we prove that for any ε > 0, O(n^(1+f(λ)+ε)) is an upper bound on the stabilization time of any proportional majority/minority process, and we also show that there are graph constructions where stabilization indeed takes Ω(n^(1+f(λ)-ε)) steps.
  • 关键词:Minority process; Majority process
国家哲学社会科学文献中心版权所有